On the mean square value of Dirichlet’s L-functions
Compositio Mathematica, Tome 84 (1992) no. 1, p. 59-69
@article{CM_1992__84_1_59_0,
     author = {Wenpeng, Zhang},
     title = {On the mean square value of Dirichlet's $L$-functions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {1},
     year = {1992},
     pages = {59-69},
     zbl = {0755.11027},
     mrnumber = {1183563},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_1_59_0}
}
Wenpeng, Zhang. On the mean square value of Dirichlet’s $L$-functions. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 59-69. http://www.numdam.org/item/CM_1992__84_1_59_0/

[1] D.R. Heath-Brown, An asymptotic series for the mean value of Dirichlet L-functions. Comment. Math. Helv. 56 (1981), 148-161. | MR 615623 | Zbl 0457.10020

[2] D.R. Heath-Brown, The Fourth power mean of Dirichlet's L-functions. Analysis 1 (1981), 33-44. | MR 623640 | Zbl 0479.10027

[3] T.M. Apostol, Introduction to Analytic Number Theory, Springer-Verlag, 1976. | MR 434929 | Zbl 0335.10001

[4] Zhang Wenpeng, On the Hurwitz zeta-function. Acta Math. Sinica, 33 (1990), 160-171. | MR 1055883 | Zbl 0702.11058

[5] R. Balasubramanian, A note on the Dirichlet L-functions. Acta Arith. (1980) XXXVIII, 273-283. | Zbl 0379.10026